Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

I Have Gynecomastia Does That Mean I Have Aids

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

gynecomastia

HiI have developed gynecomastia - and am on atripla so been told by the doctors that it's probably the efavirenz. Been reading various Answers - like:http://www.thebody.com/Forums/AIDS/Fatigue/Archive/Help/Q195624.htmlHave decided to try Testogel...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...It is often unclear what causes male breast enlargement in the setting of HIV treatment. Hormone abnormalities can contribute is some cases so seeing an endocrinologist can be useful. Read more »

Sustiva and gynecomastia

I have gynecomastia confirmed by doc.(44 years old male,great shape and low body fat) Was on... Read more »

gynecomastia,hiv treatment

Hi! I have a simple question: Is there any relation between side effects of hiv med and... Read more »
Articles
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
Connect With Others

Gynecomastia -- painful breast lumps

Posted by patrickf, 2 Replies
...I've been HIV+ for about 15 years or so, on meds for 7-8yrs..... and have been doing VERY well. However, within the last 30 days, I've developed Read more »

World AIDS Day 2006: raising 'HIV/AIDS' Awareness

Posted by Anonymous
...World AIDS Day 2006: Raising 'HIV/AIDS' Awareness We urgently need to raise 'HIV/AIDS' Awareness to stop the epidemic spread of AIDS-related Myths, HIV-related Read more »

HIV/AIDS related kidney problems...

Posted by alexzander, 2 Replies
...i have a question and was wondering if ANYONE out there knew even a little bit....people who are HIV+ (i myself have AIDS) but is it common to see tons of reoccuring kidney infections?! i mean these have been going on for months Read more »

Workplace issues and HIV/AIDS

Posted by ScotCharles
...http://www.thebody.com/workplace.html Check out this link for workplace issues with HIV/AIDS. It is very thorough. Read more »